# SDR DL757962024

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ground Stud
- Condition: Damaged
- Location: Apu Battery
- Part time: 19,238 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT CBN FILLED WITH SMOKE UPON LANDING AFTER F/A TURNED ON OVHD LIGHTS.  FOUND GROUND STUDS FOR APU START BAT TO SHOW HEAT DAMAGE.  CLEANED AREA AND SECURED STUDS AND RECONNECTED WIRING.  DEACT APU, ATL TO ROUTE A/C FOR EO 6-66173 APU GROUND STUD WIRING MOD.
